The limiting eta invariants of collapsed three-manifolds

Research output: Contribution to journalArticlepeer-review

19 Scopus citations


In this paper, we study the limiting eta invariants of collapsed Riemannian manifolds. These invariants were defined and previously studied in [9]. In particular, we prove a conjecture of Cheeger and Gromov which asserts their rationality in the three-dimensional case, provided that the collapse has bounded covering geometry.

Original languageEnglish (US)
Pages (from-to)535-568
Number of pages34
JournalJournal of Differential Geometry
Issue number3
StatePublished - May 1993
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'The limiting eta invariants of collapsed three-manifolds'. Together they form a unique fingerprint.

Cite this